Sur des variétés toriques non projectives
Bulletin de la Société Mathématique de France, Tome 128 (2000) no. 3, p. 407-431
@article{BSMF_2000__128_3_407_0,
     author = {Bonavero, Laurent},
     title = {Sur des vari\'et\'es toriques non projectives},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {128},
     number = {3},
     year = {2000},
     pages = {407-431},
     doi = {10.24033/bsmf.2375},
     zbl = {0954.14038},
     mrnumber = {2001i:14067},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_2000__128_3_407_0}
}
Bonavero, Laurent. Sur des variétés toriques non projectives. Bulletin de la Société Mathématique de France, Tome 128 (2000) no. 3, pp. 407-431. doi : 10.24033/bsmf.2375. http://www.numdam.org/item/BSMF_2000__128_3_407_0/

[Bat82] Batyrev (V.V.). - Toroidal Fano 3-folds, Math. USSR, Izv., t. 19, 1982, p. 13-25. | Zbl 0495.14027

[Bon95] Bonavero (L.). - Inégalités de Morse et variétés de Moishezon, Thèse, Université Joseph Fourier, 1995.

[Bon96] Bonavero (L.). - Sur des variétés de Moishezon dont le groupe de Picard est de rang un, Bull. Soc. Math. France, t. 124, n° 3, 1996, p. 503-521. | Numdam | MR 98a:14056 | Zbl 0866.32014

[Ewa86] Ewald (G.). - Spherical complexes and nonprojective toric varieties, Discrete Comput. Geom., t. 1, 1986, p. 115-122. | MR 87i:52012 | Zbl 0597.52009

[Ewa96] Ewald (G.). - Combinatorial convexity and algebraic geometry, Graduate Texts in Math., Springer, t. 168, 1996. | MR 97i:52012 | Zbl 0869.52001

[Ful93] Fulton (W.). - Introduction to toric varieties., Annals of Math. Studies, Princeton University Press, t. 131, 1993. | MR 94g:14028 | Zbl 0813.14039

[Kle66] Kleiman (S.L.). - Toward a numerical theory of ampleness, Ann. Math., t. 2, ser. 84, 1966, p. 293-344. | MR 34 #5834 | Zbl 0146.17001

[Kle88] Kleinschmidt (P.). - A classification of toric varieties with few generators, Aequationes Math., t. 35, n° 2/3, 1988, p. 254-266. | MR 89f:14056 | Zbl 0664.14018

[KSt91] Kleinschmidt (P.), Sturmfels (B.). - Smooth toric varieties with small Picard number are projective, Topology, t. 30, n° 2, 1991, p. 289-299. | MR 92a:14030 | Zbl 0739.14032

[Kol91] Kollár (J.). - Flips, flops, minimal models, Surveys Diff. Geom., t. 1, 1991, p. 113-199. | MR 1144527 | MR 93b:14059 | Zbl 0755.14003

[Mar82] Maruyama (M.). - Elementary transformations in the theory of algebraic vector bundles, Algebraic geometry, Proc. International Conference, La Rabida/Spain 1981, Lect. Notes Math., t. 961, 1982, p. 241-266. | MR 708337 | MR 85b:14020 | Zbl 0505.14009

[Moi67] Moishezon (B.). - On n dimensional compact varieties with n independent meromorphic functions., Amer. Math. Soc. Transl., t. 63, 1967, p. 51-177. | Zbl 0186.26204

[Mor96] Morelli (R.). - The birational geometry of toric varieties, J. Algebr. Geom., t. 5, n° 4, 1996, p. 751-782. | MR 1486987 | MR 99b:14056 | Zbl 0871.14041

[Oda78] Oda (T.). - Lectures on torus embeddings and applications (based on joint work with Katsuya Miyake), Published for the Tata Institute of Fundamental Research, Bombay, Tata Institute of Fundamental Research Lectures on Mathematics an Physics, Mathematics, Springer-Verlag, t. 57, 1978. | MR 546291 | MR 81e:14001 | Zbl 0417.14043

[Oda88] Oda (T.). - Convex bodies and algebraic geometry : an introduction to the theory of toric varieties, Ergebnisse der Mathematik und ihrer Grenzgebiete, Springer, t. 3, 015, 1988. | MR 922894 | MR 88m:14038 | Zbl 0628.52002

[Rei83] Reid (M.). - Decomposition of toric morphisms Arithmetic and geometry, dedicated to I.R. Shafarevich, vol. II, Geometry, Prog. Math., t. 36, 1983, p. 395-418. | MR 717617 | MR 85e:14071 | Zbl 0571.14020

[WWa82] Watanabe (K.), Watanabe (M.). - The classification of Fano 3-folds with torus embeddings, Tokyo J. Math., t. 5, 1982, p. 37-48. | MR 670903 | MR 83m:14029 | Zbl 0581.14028